# SDR ASAA0040017

- Difficulty date: February 14, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 62, THE L1 DOOR WAS FOUND TO BE DIFFICULT TO CLOSE.  INSPECTED L1 DOOR AND LUBRICATED DOOR GUIDE, THE DOOR OPERATED NORMALLY.  (M)
